# SDR SWAA2023030611016

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 62,250 hours, 36,951 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE R2 DOOR LOWER PANEL 844DZ AFT BRACKET CRACKED<[01] REMOVED AND REPLACED AFT SERVICE R2 DOOR LOWER PANEL 844DZ AFT BRACKET PER AMM 52-41-00
